Dizziness is found among people who take Testosterone Enanthate, especially for people who are male, 30-39 old , have been taking the drug for < 1 month, also take medication Byetta, and have Hypogonadism male . We study 204 people who have side effects while taking Testosterone enanthate from FDA and social media. Among them, 7 have Dizziness. Find out below who they are, when they have Dizziness and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Testosterone enanthate has active ingredients of testosterone enanthate. It is often used in testosterone. (latest outcomes from Testosterone enanthate 220 users)
Dizziness has been reported by people with breathing difficulty, drug ineffective, urinary tract infection, weakness, diarrhea (latest reports from 193,181 Dizziness patients).
On Aug, 25, 2016
204 people reported to have side effects when taking Testosterone Enanthate.
Among them, 7 people (3.43%) have Dizziness
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi! I have been taking injections now for about 21 years. Resently I have had issues and thought I need it more frequently as I do not produce any at all and was more tired so I thought I needed more and had shot more frequent! I found it to be my blood pressure meds which I found not to even have high blood pressure. So upon my last test for my levels I was dangerously high! The oncologist told me not to take a shot for a month! It has never been this high and now I have been having issues with low white blood count just in the past few months and they don't know why! Has anyone else had this experience ? My wife and I are at a loss as to what is going on and so is the oncologist and stem cell Doctor ! Any and all information would be very helpful! Thank you Mike
Hi there, new to these forums, just give you a bit of description about why I joined. I took Armodafinil for 6 days straight. First day was 75mg, which did nothing for me. So upped the dosage to a normal 150mg dosage which worked for 'waking me up'. The problem came in the afternoon, I had kind of a crash, followed by dizziness / vertigo. This happened then each day getting slightly worse till I discontinued it on the 6th day. After stopping it I got severe depression which lasted 3 - 4 days but the dizziness and vertigo are still there a week later. This is very concerning that it is not going away even though I stopped the medication a week ago.
i developed these symptomes from last day. i had also chills but ER didnt do anything after waiting 10hrs to see a dr. it has left two pills(Day 10) and i have very very vivid dreams, headache, abit vertigo, blance issue, and slept all day long. i am not taking the last two pills anyway. i am ...
Hi there, new to these forums, just give you a bit of description about why I joined. I took Armodafinil for 6 days straight. First day was 75mg, which did nothing for me. So upped the dosage to a normal 150mg dosage which worked for 'waking me up'. The problem came in the afternoon, I had ...
Gradually increased pristiq from 50mg to 150mg over 6months and had an improvement of depression under regular circumstances, although if a stressful event were to occur I would skip back into depression instantly. Started mirtazopine 30mg and continued pristiq 150mg. I was extremely drowsy for ...
I had 2 treatments with vincristine ( RCHOP) and got vertigo. Got through and now dealing with balance issues. Can walk along side another person touching just there arm. I need the use of a quad cane to walk outside of the house by myself. I am getting better with PT. I can walk longer ...
I'm a 50 year old female with breast cancer. I was diagnosed in February 2016. I have had a lumpectomy with a reduction. Very hard recovery from reduction. Still have an open hole under my right breast. Sentinel lymph node was positive. Triple positive - both hormones and HER2. Have had 3 ...
I am 82 years old and have been in good health. I recently have become dizzy. I have gone to a cardiologist, neurologist, internist, eye ear nose and throat specialist and no one can find any reason for the dizziness. I have been taking folic acid for the last 20 years could this be the culprit?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.